Generalized Lie bialgebroids and strong Jacobi-Nijenhuis structures.

D. Iglesias-Ponte; J. C. Marrero

Extracta Mathematicae (2002)

  • Volume: 17, Issue: 2, page 259-271
  • ISSN: 0213-8743

How to cite

top

Iglesias-Ponte, D., and Marrero, J. C.. "Generalized Lie bialgebroids and strong Jacobi-Nijenhuis structures.." Extracta Mathematicae 17.2 (2002): 259-271. <http://eudml.org/doc/38691>.

@article{Iglesias2002,
author = {Iglesias-Ponte, D., Marrero, J. C.},
journal = {Extracta Mathematicae},
keywords = {Algebra de Lie; Variedades de Poisson; Variedad simpléctica; Lie bialgebroids; Jacobi structures; Nijenhuis tensors; Schouten bracket},
language = {eng},
number = {2},
pages = {259-271},
title = {Generalized Lie bialgebroids and strong Jacobi-Nijenhuis structures.},
url = {http://eudml.org/doc/38691},
volume = {17},
year = {2002},
}

TY - JOUR
AU - Iglesias-Ponte, D.
AU - Marrero, J. C.
TI - Generalized Lie bialgebroids and strong Jacobi-Nijenhuis structures.
JO - Extracta Mathematicae
PY - 2002
VL - 17
IS - 2
SP - 259
EP - 271
LA - eng
KW - Algebra de Lie; Variedades de Poisson; Variedad simpléctica; Lie bialgebroids; Jacobi structures; Nijenhuis tensors; Schouten bracket
UR - http://eudml.org/doc/38691
ER -

NotesEmbed ?

top

You must be logged in to post comments.